Exponential convergence of hp-DGFEM for elliptic problems in polyhedral domains

Schötzau, Dominik; Schwab, Christoph; Wihler, Thomas; Wirz, Marcel (2014). Exponential convergence of hp-DGFEM for elliptic problems in polyhedral domains. In: Azaïez, Mejdi; El Fekih, Henda; Hesthaven, Jan S. (eds.) Spectral and High Order Methods for Partial Differential Equations. Lecture Notes in Computational Science and Engineering: Vol. 95 (pp. 57-73). Springer 10.1007/978-3-319-01601-6_4

[img]
Preview
Text
3.pdf - Published Version
Available under License Publisher holds Copyright.

Download (207kB) | Preview

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas and Wirz, Marcel

Subjects:

500 Science > 510 Mathematics

ISSN:

1439-7358

Series:

Lecture Notes in Computational Science and Engineering

Publisher:

Springer

Language:

English

Submitter:

Mario Amrein

Date Deposited:

24 Apr 2015 15:06

Last Modified:

26 Jun 2016 02:01

Publisher DOI:

10.1007/978-3-319-01601-6_4

BORIS DOI:

10.7892/boris.67512

URI:

https://boris.unibe.ch/id/eprint/67512

Actions (login required)

Edit item Edit item
Provide Feedback